Skip to main content
Log in

Amply regular graphs whose local subgraphs are pseudogeometric graphs for pG s − 3(s, t)

  • Mathematics
  • Published:
Doklady Mathematics Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. M. L. Kardanova and A. A. Makhnev, Dokl. Math. 82, 762–764 (2010).

    Article  MATH  MathSciNet  Google Scholar 

  2. I. N. Belousov, A. A. Makhnev, and M. S. Nirova, Dokl. Math. 86, 816–819 (2012).

    Article  MATH  MathSciNet  Google Scholar 

  3. A. A. Makhnev, Dokl. Math. 88, 453–456 (2013).

    Article  MATH  Google Scholar 

  4. A. E. Brouwer and W. H. Haemers, http://www.win.tue.nl/aeb/.

  5. A. A. Makhnev, Ukr. Mat. Zh. 54, 941–949 (2002).

    Article  MATH  MathSciNet  Google Scholar 

  6. A. E. Brouwer, A. M. Cohen, and A. Neumaier, Distance-Regular Graphs (Springer-Verlag, Berlin, 1989).

    Book  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to A. A. Makhnev.

Additional information

Original Russian Text © A.K. Gutnova, A.A. Makhnev, 2014, published in Doklady Akademii Nauk, 2014, Vol. 454, No. 2, pp. 145–148.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Gutnova, A.K., Makhnev, A.A. Amply regular graphs whose local subgraphs are pseudogeometric graphs for pG s − 3(s, t). Dokl. Math. 89, 38–41 (2014). https://doi.org/10.1134/S1064562414010086

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1134/S1064562414010086

Keywords

Navigation